Male circumcision and human papillomavirus infection in men: a systematic review and meta-analysis.

Larke, N; Thomas, SL; Dos Santos Silva, I; Weiss, HA; (2011) Male circumcision and human papillomavirus infection in men: a systematic review and meta-analysis. The Journal of infectious diseases, 204 (9). pp. 1375-90. ISSN 0022-1899 DOI: https://doi.org/10.1093/infdis/jir523

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1093/infdis/jir523

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar